| Model Number |
DIALYSIS UNKNOWN |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, a rupture occurred in the y-near silicone tube segment of the venous legs of the catheter.The catheter had been newly placed in the left internal jugular vein.The use before date for the product had already passed by the time the reported event occurred.There was no reported patient outcome.
Additional Manufacturer Narrative
Additional information: b5, d1, d4(model #, catalog #), d4(lot # - removed, expiration date - removed, unique identifier (udi) # - r emoved), d8, g3, h6(removed - a2101).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, a rupture occurred in the y-near silicone tube segment of the venous legs of the catheter.The catheter had been newly placed in the left internal jugular vein.It was stated that the product should no longer be used, as it aged too quickly and then caused dangerous problems.There was no reported patient outcome.
Additional Manufacturer Narrative
Additional information: b5, e1(prefix, first name, last name, fax number, phone number), e3, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, a rupture occurred in the y-near silicone tube segment of the venous legs of the catheter.The catheter had been newly placed in the left internal jugular vein.The use before date for the product had already passed by the time the reported event occurred.It was stated that the product should no longer be used, as it aged too quickly and then caused dangerous problems.There was no reported patient outcome.